International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 4, Part A

Oscillation criteria for second order neutral impulsive differential equations with a forcing term


Author(s): UA Abasiekwere and IM Esuabana

Abstract: This paper considers a class of second order nonlinear neutral impulsive differential equations with a forcing term, having fixed moments of impulse actions. Conditions for forced oscillation of all solutions are obtained and examples are given to illustrate the relevance of the results.

Pages: 54-59 | Views: 384 | Downloads: 9

Download Full Article: Click Here
How to cite this article:
UA Abasiekwere and IM Esuabana. Oscillation criteria for second order neutral impulsive differential equations with a forcing term. International Journal of Statistics and Applied Mathematics. 2018; 3(4): 54-59.
Call for book chapter
International Journal of Statistics and Applied Mathematics